# SDR CA000218013

- Difficulty date: February 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 5,060 hours
- Engine: Pwa PT6A21
- System (JASC): 2710 · Aileron Control System
- Part: Block
- Part number: 1009000405
- Condition: Cracked
- Location: Floor Support
- Component: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PHENOLIC CRACKED OUTBOARD OF THE FLOOR SUPPORT FRAME JUST MISSING THE AILERON BRIDAL CABLE ATTACK BLOCK. IF THE CABLE WERE TO VIBRATE FORE AND AFT, IT WOULD JAM ON THE BROKEN EDGE OF THE PHENOLIC. THE PHENOLIC CRACKED DUE TO HAVING TO BEND SHARPLY IN BEING RIVETED TOO CLOSE TO THE BEND.
